# SDR CALA2008112601102

- Difficulty date: November 26, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 54,979 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY LIGHT AT ROW 32 ABC OUT.  NO POWER TO RECEPTACLE.  REPLACED RECEPTACLE, NO HELP.  TROUBLESHOT PER WDM 33-51-15.  FOUND M736 POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED M736 POWER SUPPLY.  OPS CHECKS GOOD.
